# SDR QMLA2015061215049

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Snias AS350B3
- Aircraft serial: 3686
- Aircraft time: 4,746 hours, 11,836 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,407 hours, 16,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AC IS OUT OF SERVICE FOR A PRECAUTION LANDING.  DURING THE PRECAUTION LANDING FOR FUEL SMELL IN COCKPIT, THE PILOT PULLED THE EMER FUEL SHUT OFF HANDLE.  ACFT REQUIRED AN INITIAL INSPECTION & REPLACEMENT OF THE BREAKAWAY EMER FUEL SHUT OFF GUARD.  AFTER INSPECTION, COULD NOT DUPLICATE.
